# SDR UPS803299

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 36917681
- Condition: Cracked
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK,  MAINTENANCE FOUND CASTING HAS .5 INCH LONG CRACK AT FS 200, LONGERON 26R.  REPLACED CASTING PER SRM 51-1-20D.
